# SDR QMLA2012041012052

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N135EC
- Make and model: Urocop EC135T2
- Aircraft serial: 0862
- Aircraft time: 1,517 hours, 5,846 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010057
- Part serial: 4542
- Condition: Chipped
- Location: Main Rotor
- Part time: 1,517 hours, 5,846 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, PILOTS CYCLIC BUMPED INADVERTENTLY CAUSING THE MAST MOMENT TO EXCEED.  THE VEMD RECORDED 66 PERCENT OF 3.6 SECONDS AND 78 PERCENT OF 1.0 SECONDS.  FOLLOWING MM 05-51-00, 6-1, MAIN ROTOR BLADES WERE INSPECTED.  THE INSPECTION FOUND 1 BLADE HAD CONTACTED THE FLEX BEAM.  BLADE REMOVED, INSPECTED, AND DAMAGE MEASURED.  MEASUREMENT WAS LESS THAN .2 MM.   THE AREA WAS BLENDED AND PAINTED IAW MM CH 62-11-00, 8-18.  BLADE WAS REINSTALLED IAW MM 62-11-00, 4-2.  ACFT GROUND RAN AND TEST FLOWN WITHOUT DEFECTS.  ACFT RETURNED TO SERVICE.
